Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Toric Hirzebruch-Riemann-Roch via Ishida's theorem on the Todd genus

Author: Hal Schenck
Journal: Proc. Amer. Math. Soc. 141 (2013), 1215-1217
MSC (2010): Primary 14M25, 14C40
Published electronically: August 29, 2012
MathSciNet review: 3008869
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of the Hirzebruch-Riemann-Roch theorem for smooth complete toric varieties, based on Ishida's result that the Todd genus of a smooth complete toric variety is one.

References [Enhancements On Off] (What's this?)

  • 1. M. Brion, Points entiers dans les polyèdres convexes, Ann. Sci. École Norm. Sup. 21 (1988), 653-663. MR 982338 (90d:52020)
  • 2. M. Brion, M. Vergne, An equivariant Riemann-Roch theorem for complete, simplicial toric varieties, J. Reine Angew. Math. 482 (1997), 67-92. MR 1427657 (98a:14067)
  • 3. D. Cox, The homogeneous coordinate ring of a toric variety, J. Algebraic Geom. 4 (1995), 17-50. MR 1299003 (95i:14046)
  • 4. D. Cox, J. Little and H. Schenck, Toric Varieties, Graduate Studies in Mathematics, Vol. 124, American Mathematical Society, Providence, RI, 2011. MR 2810322
  • 5. M. Ishida, Polyhedral Laurent series and Brion's equalities, Intl. J. Math. 1 (1990), 251-265. MR 1078514 (91m:14081)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14M25, 14C40

Retrieve articles in all journals with MSC (2010): 14M25, 14C40

Additional Information

Hal Schenck
Affiliation: Department of Mathematics, University of Illinois, Urbana, Illinois 61801

Keywords: Toric variety, Chow ring, cohomology
Received by editor(s): August 18, 2011
Published electronically: August 29, 2012
Additional Notes: The author was supported by NSF grant No. 1068754 and by NSA grant No. H98230-11-1-0170
Communicated by: Irena Peeva
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society